Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 57607, 13 pages
http://dx.doi.org/10.1155/2007/57607
Research Article

On the First Curve in the FučiK Spectrum with Weights for a Mixed p-Laplacian

Institut de Mathématiques et de Sciences Physiques, Université d'Abomey Calavi, Porto-Novo 01 BP 613, Benin

Received 27 April 2007; Accepted 9 August 2007

Academic Editor: Peter Basarab-Horwath

Copyright © 2007 Liamidi Leadi and Aboubacar Marcos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Arias, J. Campos, M. Cuesta, and J.-P. Gossez, “Asymmetric elliptic problems with indefinite weights,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 19, no. 5, pp. 581–616, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Arias, J. Campos, M. Cuesta, and J.-P. Gossez, “An asymmetric neumann problem with weights,” to appear in Annales de l'Institut Henri Poincaré.
  3. M. Guedda and L. Véron, “Quasilinear elliptic equations involving critical Sobolev exponents,” Nonlinear Analysis. Theory, Methods & Applications, vol. 13, no. 8, pp. 879–902, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Ladyzhenskaya and N. Uraltseva, Equations aux dérivées partielles du type elliptique du second ordre, Ed. Masson, Paris, France, 1975.
  5. J. Serrin, “Local behavior of solutions of quasi-linear equations,” Acta Mathematica, vol. 111, pp. 247–302, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Tolksdorf, “Regularity for a more general class of quasilinear elliptic equations,” Journal of Differential Equations, vol. 51, no. 1, pp. 126–150, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Tolksdorf, “On the Dirichlet problem for quasilinear equations in domains with conical boundary points,” Communications in Partial Differential Equations, vol. 8, no. 7, pp. 773–817, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. DiBenedetto, “C1+α local regularity of weak solutions of degenerate elliptic equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 7, no. 8, pp. 827–850, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Dautray and J. L. Lions, Analyse Mathématiques et calcul numérique pour les sciences et les techniques, Masson, Paris, France, 1984.
  10. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1980. View at Zentralblatt MATH · View at MathSciNet
  11. W. P. Ziemer, Weakly Differentiable Functions, vol. 120 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  12. A. Anane, Etude des valeurs propres et de la rsonance pour l'oprateur p-Laplacien, Thèse de doctorat, voir aussi Comptes rendus de l'Académie des sciences Paris, vol. 305, pp. 725—728, 1987.
  13. P. Lindqvist, “On the equation div(|u|p2u)+λ|u|p2u=0,” Proceedings of the American Mathematical Society, vol. 109, no. 1, pp. 157–164, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Lindqvist, “Addendum: “On the equation div(|u|p2u)+λ|u|p2u=0”,” Proceedings of the American Mathematical Society, vol. 116, no. 2, pp. 583–584, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. A. Aguilar Crespo and I. Peral Alonso, “On an elliptic equation with exponential growth,” Rendiconti del Seminario Matematico della Università di Padova, vol. 96, pp. 143–175, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Cuesta, “Eigenvalue problems for the p-Laplacian with indefinite weights,” Electronic Journal of Differential Equations, vol. 2001, no. 33, pp. 1–9, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Touzani, Quelques résultats sur le Ap-Laplacien avec poids indéfini, Thèse de doctorat.
  18. J.-P. Gossez and A. Marcos, “On the first curve in the Fučik spectrum of a mixed problem,” in Reaction Diffusion Systems (Trieste, 1995), vol. 194 of Lecture Notes in Pure and Applied Mathematics, pp. 157–162, Dekker, New York, NY, USA, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. L. Vázquez, “A strong maximum principle for some quasilinear elliptic equations,” Applied Mathematics and Optimization, vol. 12, no. 3, pp. 191–202, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Drábek, Solvability and Bifurcations of Nonlinear Equations, vol. 264 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1992. View at Zentralblatt MATH · View at MathSciNet
  21. M. Cuesta, “On the Fuçik spectrum of the laplacian and p-Laplacian,” in Proceedings of Seminar in Differential Equations, Kvilda, Czech Republic, May-June 2000.
  22. M. A. del Pino, R. F. Manásevich, and A. E. Murúa, “Existence and multiplicity of solutions with prescribed period for a second order quasilinear ODE,” Nonlinear Analysis. Theory, Methods & Applications, vol. 18, no. 1, pp. 79–92, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet